MathSciNet Relay Station
MathSciNet bibliographic data
MR2966359 60B20 (15B52)
Sosoe, Philippe; Wong, Percy Local semicircle law in the bulk for Gaussian $\beta$-ensemble. J. Stat. Phys. 148 (2012), no. 2, 204–232.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement